Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 9, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jan 18, 2014, 3:35 AM CST. It took effect at Jan 19, 2014, 3:00 AM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2014, 3:35 AM CST (09:35 UTC)
- In effect from
- Jan 19, 2014, 3:00 AM CST
- Expired
- Jan 19, 2014, 4:00 PM CST
- In force
- 13 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
379 WHUS73 KMKX 180935 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 335 AM CST SAT JAN 18 2014 ...GUSTY WINDS EXPECTED LATER TONIGHT AND SUNDAY... .A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE OVER SOUTHERN CANADA WILL RESULT IN BLUSTERY WEST WINDS DEVELOPING OVER THE NEAR SHORE WATERS OF LAKE MICHIGAN LATER TONIGHT. THE GUSTY WINDS WILL CONTINUE THROUGH SUNDAY MORNING BEFORE SUBSIDING. THESE HIGHER WINDS WILL CAUSE BUILDING WAVE HEIGHTS TOWARDS THE OPEN WATERS IN ICE FREE AREAS. LMZ643>646-181745- /O.NEW.KMKX.SC.Y.0009.140119T0900Z-140119T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 335 AM CST SAT JAN 18 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 4 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 4 PM CST SUNDAY. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT WITH GUSTS TO 30 KNOTS. * WAVES: WILL REMAIN MOSTLY BETWEEN 1 AND 3 FEET IN ICE FREE AREAS...WITH HIGHER WAVES IN THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
5 follow-up statements
762 WHUS73 KMKX 181559 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 959 AM CST SAT JAN 18 2014 ...GUSTY WEST WINDS LATER TONIGHT AND SUNDAY... .A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE OVER SOUTHERN CANADA WILL RESULT IN BLUSTERY WEST WINDS DEVELOPING OVER THE NEARSHORE WATERS OF LAKE MICHIGAN LATER TONIGHT. THE GUSTY WINDS WILL CONTINUE THROUGH SUNDAY MORNING BEFORE DIMINISHING. THESE HIGHER WINDS WILL CAUSE BUILDING WAVE HEIGHTS TOWARD THE OPEN WATERS IN ICE FREE AREAS. LMZ643>646-182130- /O.CON.KMKX.SC.Y.0009.140119T0900Z-140119T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 959 AM CST SAT JAN 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM CST SUNDAY. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATE TONIGHT. * WAVES: WILL REMAIN MOSTLY BETWEEN 1 AND 3 FEET IN ICE FREE AREAS...WITH HIGHER WAVES IN THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
396 WHUS73 KMKX 182202 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 402 PM CST SAT JAN 18 2014 ...GUSTY WEST WINDS LATE TONIGHT AND SUNDAY... .A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE OVER SOUTHERN CANADA WILL RESULT IN BLUSTERY WEST WINDS DEVELOPING OVER THE NEARSHORE WATERS OF LAKE MICHIGAN AFTER MIDNIGHT TONIGHT. THE GUSTY WINDS WILL DIMINISH SUNDAY AFTERNOON. THESE HIGHER WINDS WILL CAUSE BUILDING WAVE HEIGHTS TOWARD THE OPEN WATERS IN ICE FREE AREAS. LMZ643>646-190615- /O.CON.KMKX.SC.Y.0009.140119T0900Z-140119T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 402 PM CST SAT JAN 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM CST SUNDAY. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATE TONIGHT THROUGH EARLY SUNDAY AFTERNOON. * WAVES: 1 TO 3 FEET IN ICE FREE AREAS...WITH HIGHER WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
240 WHUS73 KMKX 190308 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 908 PM CST SAT JAN 18 2014 ...GUSTY WEST WINDS LATE TONIGHT AND SUNDAY... .A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE OVER SOUTHERN CANADA WILL RESULT IN BLUSTERY WEST WINDS DEVELOPING OVER THE NEARSHORE WATERS OF LAKE MICHIGAN AFTER MIDNIGHT TONIGHT. THE GUSTY WINDS WILL DIMINISH SUNDAY AFTERNOON. THESE HIGHER WINDS WILL CAUSE BUILDING WAVE HEIGHTS TOWARD THE OPEN WATERS IN ICE FREE AREAS. LMZ643>646-191115- /O.CON.KMKX.SC.Y.0009.140119T0900Z-140119T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 908 PM CST SAT JAN 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM CST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM CST SUNDAY. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS LATE TONIGHT THROUGH EARLY SUNDAY AFTERNOON. * WAVES: 1 TO 3 FEET IN ICE FREE AREAS...WITH HIGHER WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
473 WHUS73 KMKX 190937 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 337 AM CST SUN JAN 19 2014 ...GUSTY WEST WINDS EXPECTED TODAY... .A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE OVER SOUTHERN CANADA WILL RESULT IN BLUSTERY WEST WINDS TODAY OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. THE GUSTY WINDS WILL DIMINISH DURING THE AFTERNOON. THESE HIGHER WINDS WILL CAUSE BUILDING WAVE HEIGHTS TOWARD THE OPEN WATERS IN ICE FREE AREAS. LMZ643>646-191745- /O.CON.KMKX.SC.Y.0009.000000T0000Z-140119T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 337 AM CST SUN JAN 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 33 KNOTS THIS MORNING DIMINISHING THIS AFTERNOON. * WAVES: BUILDING TO 2 TO 4 FEET IN ICE FREE AREAS...WITH HIGHER WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
840 WHUS73 KMKX 191549 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 949 AM CST SUN JAN 19 2014 ...GUSTY WEST WINDS EXPECTED TODAY... .A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE OVER SOUTHERN CANADA WILL RESULT IN BLUSTERY WEST WINDS TODAY OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. THE GUSTY WINDS WILL DIMINISH DURING THE AFTERNOON. THESE HIGHER WINDS WILL CAUSE BUILDING WAVE HEIGHTS TOWARD THE OPEN WATERS IN ICE FREE AREAS. LMZ643>646-192200- /O.CON.KMKX.SC.Y.0009.000000T0000Z-140119T2200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 949 AM CST SUN JAN 19 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * WINDS: WEST TO SOUTHWEST TO 15 TO 25 KNOTS WITH GUSTS TO 33 KNOTS THIS MORNING DIMINISHING THIS AFTERNOON. * WAVES: BUILDING TO 2 TO 4 FEET IN ICE FREE AREAS...WITH HIGHER WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 18, 3:11 AM CST, 24 minutes earlier.
Area forecast discussion, Jan 18, 3:11 AM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 AM CST SAT JAN 18 2014
.TODAY - CONFIDENCE...HIGH.
WATER VAPOR IMAGERY AND WIND PROFILER NETWORK SHOWING VIGOROUS
UPSTREAM SHORT WAVE TROUGH OVER EASTERN ND...MOVING SOUTHEAST.
FEATURE WILL CONTINUE TO MOVE SOUTHEAST AND STRENGTHEN SLIGHTLY AS
IT MOVES FROM SRN MN THIS MRNG INTO CENTRAL IL THIS AFTN. SHORT
TERM GUIDANCE IN GOOD AGREEMENT ON THIS FEATURE THIS MORNING...WITH
NOD TO MORE CONSISTENT GFS SOLUTION. 700H CIRCULATION MOVES ACROSS
FAR SOUTHWEST WI CORNER AROUND 18Z. THICKNESS AND COBB ESTIMATES OF
SNOW LIQUID RATIO FAVOR AROUND 20 TO 1 VALUES...AND WITH QPF AROUND
TWO TENTHS TO ONE QUARTER INCH IN MY FAR SOUTHWEST...SOME 3-4 INCH
SNOWFALLS WILL BE LIKELY ACROSS THIS AREA.
MODERATE LAYER Q-VECTOR CONVERGENCE PASSES ACROSS THIS AREA THIS
MORNING...EXITING THE AREA RAPIDLY THIS AFTN. GFS VALUES REACH -20
TO -30 IN THE MID-LAYERS THIS MORNING. IMPRESSIVE BUT BRIEF PERIOD
OF STRONG OMEGA IN FAVORABLE DENDRITIC GROWTH ZONE AS WELL WITH A
PERIOD OF SLOPING FRONTOGENETICAL FORCING. ENOUGH MOISTURE AND LIFT
IN PLACE TO JUSTIFY POSTING WINTER WEATHER ADVY FOR
LAFAYETTE...GREEN AND IOWA COUNTIES FOR TODAY. SNOW AMOUNTS DROP
OFF RAPIDLY TO THE NORTHEAST AS EXPECT A SHARP GRADIENT. MADISON
SHOULD RECEIVE AROUND 1.0 WITH THAT INCH EXTENDING SOUTHEAST TO
AROUND KENOSHA. LOW LEVEL WINDS TURN ONSHORE THIS AFTN SO A FEW
HOURS OF LAKE ENHANCEMENT POSSIBLE BUT WINDS RAPIDLY DIMINISH DURING
THE EARLY EVENING AS THE SYNOPTIC SCALE FORCING SLIDES SOUTH.
.TONIGHT - CONFIDENCE...MEDIUM.
EXPECT SOME FLURRIES OR THE VERY LIGHT SNOW TO BE RAPIDLY ENDING IN
THE SOUTHEAST EARLY THIS EVENING AS SYNOPTIC SYSTEM MOVES RAPIDLY
EAST FROM CENTRAL IL TO THE OH VALLEY. CLOUDS MAY CLEAR BRIEFLY BUT
INCREASING WEST TO NORTHWEST FLOW ASSOCIATED WITH SOUTHERN CANADA
LOW PRESSURE WILL BRING SURGE OF LOW LEVEL WARM AIR ADVECTION
QUICKLY INTO WI OVERNIGHT. MID/HIGH LEVEL CLOUDS SPREAD RAPIDLY IN
DURING THE EVENING. WL KEEP TEMPS MILDER BUT IF MORE CLEARING
DEVELOPS...TEMPS LIKELY TO BE COLDER THAN ANTICIPATED. MAY BE SOME
FLURRIES SHAKEN OUT OF THE MID-CLOUDS OVER NORTHERN CWA AFTER
MIDNIGHT BUT LOW LEVEL SATURATION REMAINS MINIMAL SO WL HOLD OFF ON
MENTION FOR NOW.
.SUNDAY THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM
DRY WEATHER IS EXPECTED SUNDAY AS LOW PRESSURE PASSES BY WELL TO THE
NORTH. WEST TO SOUTHWEST WINDS AHEAD OF THE ASSOCIATED SFC TROUGH
SHOULD PULL SOME MILDER AIR INTO THE AREA...WITH HIGHS EXPECTED TO
REACH THE UPPER 20S AND LOW 30S.
PERSISTENT NORTHWEST FLOW MONDAY THROUGH FRIDAY WILL RESULT IN
WELL BELOW NORMAL TEMPERATURES AND A CHANCE FOR LIGHT SNOW AT
TIMES AS A FEW SHORTWAVES ROLL THROUGH. THERE IS REASONABLE
AGREEMENT AMONG MODELS AT THIS TIME THAT MONDAY...WEDNESDAY...AND
FRIDAY WILL BE THE BEST CHANCE FOR SOME SNOW. NONE OF THE WAVES
LOOK LIKE THEY WILL PRODUCE MUCH SNOW...MAYBE AN INCH AT MOST.
THERE IS STILL A LOT OF TIME FOR THE TIMING/STRENGTH OF INDIVIDUAL
WAVES TO CHANGE THOUGH.
&&
.AVIATION/12Z TAFS/...CIGS/VSBYS LIKELY TO DROP TO MVFR AND POSSIBLY
LOWER AT ALL TAF SITES LATER THIS MRNG AS -SN SPREADS IN FROM THE
WEST. IMPROVING CONDITIONS TO VFR LIKELY TONIGHT.
&&
.MARINE...TIGHTENING PRESSURE GRADIENT TONIGHT ASSOCIATED WITH SURGE
OF WARMER AIR AND BRISK WEST WINDS. WIND GUSTS LIKELY TO REACH 25
KNOTS...SO WL BE POSTING SMALL CRAFT ADVY FOR LATE TNGT INTO SUN
AFTN.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 6 PM CST THIS
EVENING FOR WIZ062-067-068.
LM...SMALL CRAFT ADVISORY FROM 3 AM TO 4 PM CST SUNDAY FOR LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...MBK
SUNDAY THROUGH FRIDAY...DDVHazardous weather outlook, Jan 17, 3:59 PM CST, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 359 PM CST FRI JAN 17 2014 WIZ046-047-051-052-056>060-062>072-182200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 359 PM CST FRI JAN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE TRACK OF THE LOW PRESSURE SYSTEM BRINGING SNOW ON SATURDAY HAS STAYED TO THE WEST...MOVING FROM SOUTHWEST MINNESOTA IN THE MORNING...TO SOUTHEAST IOWA BY EARLY AFTERNOON SATURDAY. AT THIS TIME...IT APPEARS THE AXIS OF HIGHEST SNOW ACCUMULATIONS WILL STAY WEST OF MADISON. SNOW AMOUNTS SHOULD RANGE FROM AROUND AN INCH OR LESS IN THE MILWAUKEE AREA...TO AROUND 3 INCHES WEST OF MADISON. THE BULK OF THE SNOW SHOULD COME THROUGH BETWEEN 6 AM AND NOON. COLDER AIR IS EXPECTED TO SETTLE INTO THE AREA EARLY NEXT WEEK. WIND CHILLS ARE EXPECTED TO FALL TO 15 TO 25 BELOW ZERO MONDAY NIGHT AND AGAIN TUESDAY NIGHT...WITH 15 TO 20 BELOW ZERO WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...HOWEVER SNOWFALL REPORTS WILL BE APPRECIATED. LMZ643>646-182200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 359 PM CST FRI JAN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY SMALL CRAFT ADVISORIES MAY BE NEEDED FOR GUSTY WEST WINDS SUNDAY...WITH WINDS APPROACHING ADVISORY CRITERIA AT TIMES THROUGH THE REMAINDER OF THE WEEK. REM WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 3:21 AM CST | Winter Weather Advisory | MKX | Green, Iowa, Lafayette | 12 hr |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.